MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 9 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 9 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151630905
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 01/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> 8638376.Device history review
=
> a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent total left knee arthroplasty due to osteoarthritis.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and smartset bone cement x 3.On (b)(6) 2019, the patient underwent a left knee revision due to ligamentous instability, effusions, limited motion, and tibial loosening.The surgeon indicated the tibial component had completely de-bonded from the tibia cement leaving 100% of the cement intact with the bone interface.Loosening at the tray/cement interface.He noted the femoral component was removed with reciprocating saw and osteotome.The surgeon reported the patella was revised to reduce the thickness for improved flexion.The patient was implanted with attune knee system and unknown bone cement.There were no complications to the procedure.Doi: (b)(6) 2018; dor: (b)(6) 2019 (lt knee).

Brand Name
ATTUNE CR RP INSRT SZ 9 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9362500
Report Number1818910-2019-117551
Device Sequence Number2606328
Product Code NJL
UDI-Device Identifier10603295048220
UDI-Public10603295048220
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue Number151630905
Device Lot Number8638376
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR